# SDR UIEA2019061074437

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: A/C Controller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK CONTROLLER BITE FAILS MX MAN SENSOR.  FOUND AND RETERMINATED BROKEN WIRES AT CONNECTOR D2826 IAW B767 WDM 21-51-22 PERFORMED SATISFACTORY OPS CHECK IAW B767 AMM 21-51-14. NO DEFECTS NOTED. FAULT CLEARED.
